# SDR SWAA2012042403377

- Difficulty date: April 22, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 26,863 hours, 15,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS 5TH FROM AFT END INOP.  RELAMPED PER MM.
